A theorem on the Cesàro summability method
Articles > Article · 2011
Authors: İbrahim ÇANAK
Computers & Mathematics with Applications, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 61, pp 1162-1166
DOI: 10.1016/j.camwa.2010.12.065
Summary
In this paper we retrieve the backward Cesaro convergence of a real sequence u = (u(n)) from the Cesaro summability of the general control modulo of the oscillatory behavior of integer order m of (u(n)) under certain conditions. (C) 2010 Elsevier Ltd. All rights reserved.